| Catalog Number |
RBYPOD3 |
| Medical Device Problem Codes |
Break (1069); Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastroduodenal artery (gda) using pod3s.During the procedure, the physician encountered resistance during insertion of the pod3 into the rotating hemostasis valve (rhv).Subsequently, the pod3 pusher wire kinked and broke.Therefore, the pod3 was removed from the procedure.The procedure was completed using a new pod3.There was no report of an adverse effect to the patient.